# SDR CALA2025072106741

- Difficulty date: July 9, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 97,695 hours, 13,758 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766298A
- Part serial: 1257
- Condition: Exploded
- Location: Nr 1
- Part time: 80,743 hours, 12,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE EICAS C THE LT GEN DRIVE HAS LOW OIL PRESSURE OR HIGH OIL TEMPER ATURE WHILE THE ENGINE IS IN OPERATION.  LT ENG. C-DUCT OPENING AS AMM 78-31-00 THE FOLLOWING DAMAG ES HAS BEEN OBSERVED AS X GENERAL OVERVIEW: IDG ASSY ALL IDG OI L HOSES APPEARING STRETCHED ALL IDG CONNECTORS APPEARING SEPARATED FROM ITS WIRING IDG GONE PART LOOKS LIKE TOUCHING METAL PIPES NEXT TO AIR STARTER AND ONE IS DAMAGED.AFT FIREWALL STRUCK BY IDG LOOKS LIKE DEEPLY BENT AND TOUCHING PNEUMATIC DUCT BEHIND IT.   LT ENGINE IDG REPLACED AS PER AMM 24-11-01-004-001-002 AND 24-11-01-404-012-002. POST INSTALLATION OP CHECKS AND LEAK CHECKS TO BE CARRIED OUT.  IDT INSPECTION RAISED FOR CONNECTION OF LT ENGINE IDG TERMINAL FEEDER CABLES INSTALLATION. LH ENGINE IDG TERMINAL FEEDER PHASE CABLES INSTALLED AS PER AMM 24-11-01-404-012-002, STEP 3. I. (5).  LT ENGINE IDG OP-CHECK AND LEAK CHECK CARRIED OUT AS PER AMM 24-11-00-715-004-001. ALL OPERATIONS AND INDICATIONS ARE CORRECT AT TIME OF TEST WITH NO LEAKS APPARENT.
